# SDR DHL2003807006

- Difficulty date: May 3, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR NOT LATCHED LIGHT ILLUMINATED, RAN GEAR OR DOOR NOT LATCHED LIGHT ILLUMINATED ABNORMAL PROCEDURE, DOOR NOT LATCHED LIGHT  EXTINGUISHED.   TROUBLESHOT SYSTEM PER DC-8 M/M 32-60-00. ADJUSTED BOTH MAIN DOOR LT/RT ROLLER/STRIKER ASSEMBLIES AND PERFORMED GEAR SWING IAW DC-8 M/M 32-12-1. OPS CHECKED GOOD OK FOR SERVICE.
